I developed neuropathy about a month after I stopped taking Omega-3 supplement. I had taken it daily for about two years. (this was after the study tied Omega-3 to aggressive prostate cancer). At about the same time I sprayed my hand with a weed killer (Glyophosate and Oxyflorafan are ingreidients) no cuts on hand but it was saturated. Waited about 5 minutes to clean it off. A month later the arm/hand I sprayed started to feel like tremmor but all internal, nothing visible. All my lab tests, neurological and toxicology testes for typical causes are normal. I'm otherwise a very healthy 42 yo. male, 6'2" 200 lbs. Was exercising about 3-4 times a week when this set in. Very healthy diet high in fruits and vegtables. Job is not very stressfull. Nonsmoker, no truama, average about 5-7 alcoholic drinks per week. My stress level has been suspected but seemed no more stressed than usual (my wife agreed with this). Not sure what could be doing this??? EMG is scheduled. Could stopping the Omega 3 cause it?
You do not say, but is this limited to just the one hand, or does the neuropathy affect the whole body?
Discontinuing the Omega-3, if that was the cause of your symptoms, it would affect the whole body, not just one part. Where as, the chemical compound could cause both a local neuropathy and a systemic one.
Hopefully, the electrical studies will elucidate the cause of your problem. Though the cause of a neuropathy can usually be determined, occasionally, no reason is ever found. In those cases, the neuropathy is treated symptomatically.
Thanks for your response. Yes I fogot to clarify that. After the arm symtoms, I began having tingling all over my body, which then became more localized in both lower legs/feet and both forearms/hands. Now there is tightness and weakness with some minor burning sensations in the extremities. My left arm and hand seem more weak though than the others- still.
If it was the chemical compound, they should have been able to determine if you had a toxic level of it in your system. However, sometimes, the chemical is eliminated, but its residual effects remain. This may be your case.
Again, the electrical studies will be able to determine how badly the nerves are affected, but not necessarily the cause.
Gaelic, Yes, at this point figuring out what is actually going on is most important. I may have to get use to the "idiopathic" nature of this. Not in my nature but...
If there is anything novel learned, I'll post it. Thanks for your responses.